Vol. 6, No. 8, 2013

Download this article
Download this article For screen
For printing
Recent Issues

Volume 10
Issue 8, 1793–2041
Issue 7, 1539–1791
Issue 6, 1285–1538
Issue 5, 1017–1284
Issue 4, 757–1015
Issue 3, 513–756
Issue 2, 253–512
Issue 1, 1–252

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
This article is available for purchase or by subscription. See below.
Uniformity of harmonic map heat flow at infinite time

Longzhi Lin

Vol. 6 (2013), No. 8, 1899–1921
Abstract

We show an energy convexity along any harmonic map heat flow with small initial energy and fixed boundary data on the unit 2-disk. In particular, this gives an affirmative answer to a question raised by W. Minicozzi asking whether such harmonic map heat flow converges uniformly in time strongly in the W1,2-topology, as time goes to infinity, to the unique limiting harmonic map.

PDF Access Denied

Warning:  We have not been able to recognize your IP address 54.225.3.207 as that of a subscriber to this journal. Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recommendation form.

Or, visit our subscription page for instructions on purchasing a subscription. You may also contact us at contact@msp.org or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Keywords
harmonic map heat flow, energy convexity, uniform convergence
Mathematical Subject Classification 2010
Primary: 53C44, 58E20
Milestones
Received: 23 July 2012
Accepted: 22 August 2013
Published: 20 April 2014
Authors
Longzhi Lin
Department of Mathematics
Rutgers University
110 Frelinghuysen Road
Piscataway, New Jersey 08854-8019
United States